# SDR IPXA10560388

- Difficulty date: May 31, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Bs 335 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE REMOVING THE 9-G BARRIER CTR SECTION, FOUND CLIP BROKEN AT BS 335, STR 1 CL.  R & R CLIP IAW SRM 51-40-02-0G.
